# SDR FDEA202101090028

- Difficulty date: January 9, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 92,487 hours, 34,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: No Indication
- Location: L1 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE UNABLE TO ARM L1 DOOR. NO SLIDE  LIGHT.  COMPLIED WITH INSPECTION & TEST OF GIRT BAR HANDING MECHANISM  IAW MM 25-66-10-2.  ALL CHECKED NORMAL .  ARM LIGHT L1 DOOR TESTED NORMAL.. OK FOR SERVICE.
